# SDR SIMA20140718001

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND  LT AFT FUSELAGE FASTENER HOLE CRACKED AT FRAME 75 STRINGER 2 AREA. ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON LT AFT FUSELAGE FASTENER HOLE CRACK AT FRAME 72 STRINGER 2 AREA IAW ERS-EM-53MR-600.  REPAIR MATERIALS DOUBLER 2024T3 .080, FILLER 2024T3 .063, ANGLE 2024T3 .063, ANGLE FILLER 2024T3 .032.
